JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE EXISTENCE OF PERIODIC SOLUTION OF A TWO-PATCHES PREDATOR-PREY DISPERSION DELAY MODELS WITH FUNCTIONAL RESPONSE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE EXISTENCE OF PERIODIC SOLUTION OF A TWO-PATCHES PREDATOR-PREY DISPERSION DELAY MODELS WITH FUNCTIONAL RESPONSE
Zhang, Zhengqiu; Wang, Zhicheng;
  PDF(new window)
 Abstract
In this paper, a nonautonomous predator-prey dispersion delay models with functional response is studied. By using the continuation theorem of coincidence degree theory, the existence of a positive periodic solution for above models is established.
 Keywords
positive periodic solution;predator-prey dispersion delay model;functional response;the continuation theorem of coincidence degree theory;
 Language
English
 Cited by
1.
Periodic solutions of a predator–prey system with stage-structures for predator and prey, Journal of Mathematical Analysis and Applications, 2005, 302, 2, 291  crossref(new windwow)
 References
1.
Nonlinear Dynamical System in Biology, 1993.

2.
Coincidence Degree and Nonlinear Differential Equations, 1977.

3.
CBMS Regional Conf.Ser.in Math, 1979. 40,

4.
Proc. Amer. Mateh. Soc., 1999. vol.127. pp.1331-1335 crossref(new window)

5.
Nonlinear Anal, 2000. vol.39. 6, pp.767-778 crossref(new window)

6.
J. Math. Biol., 1987. vol.24. pp.617-625 crossref(new window)

7.
Math. Biosci., 1987. vol.85. pp.153-183 crossref(new window)

8.
SIAM J. Appl. Math., 1988. vol.48. pp.276-651

9.
J. Math. Anal. Appl., 1986. vol.115. pp.140-154 crossref(new window)

10.
J. Math. Biol., 1982. vol.16. pp.49-55 crossref(new window)

11.
Theoret. Population Biol., 1985. vol.28. pp.181-208 crossref(new window)

12.
Delay Differential Equations with Applications in Population Dynamics, 1993.

13.
Math. Biosci., 1994. vol.120. pp.77-98 crossref(new window)

14.
Amer. Naturalist, 1974. vol.108. pp.207-228 crossref(new window)

15.
Canad. Appl. Math. Quart., 1998. vol.6. 3, pp.233-244

16.
Comput. Math. Appl., 1998. vol.35. 6, pp.33-40 crossref(new window)

17.
Biometrika, 1951. vol.38. pp.196-216 crossref(new window)

18.
Amer. Naturalist, 1984. vol.123. pp.230-254 crossref(new window)

19.
Introduction to Functional Differential Equations, 1993.